A few additional comments:
1. Are you having "hot flashes" during the day, in additon to the night sweats? If so, even though you are on ERT, the dose might need to be adjusted. If you are only having night sweats, however, they could be related to your other problems.
2. You stated that you have had at least 1, and maybe 2 TIAs, but that "they could not tell me why." Have your doctors not told you that uncontrolled, or poorly controlled, hypertension is a major risk factor for TIAs--and stroke?
3. Have you had your Vit D level checked? (Vit D deficiency has been associated with a number of symptoms and diseases.)
Once again, I hope a doctor will work closely with you to get to the bottom of your various medical issues, and help you understand why you are feeling so bad.
It does sound like you have multiple medical problems going on, but they don't particularly sound related to breast cancer, which is what we deal with in this forum. Members of this community are mainly BC survivors and other volunteers generally not identified as medical professionals, so I'm afraid we can't provide much help with your variety of medical problems.
I'm glad your doctor has been doing testing, and came up with an answer to at least one part of the problem. The swollen lymph nodes, extreme fatigue, and pos. EBV all are consistent with mono. And no, you don't have to feel terrible with it; some people just feel very tired, and sometimes depressed as well, when they have mono, and the symptoms can persist for many, many months.
I hope you find a doctor who will keep pursuing answers in regard to your other problems.
p.s. Since both of your ovaries were removed, the result would be the sudden onset of "surgical menopause." When this occurs at a very young age, the symptoms tend to be very severe. This could account for the night sweats you are experiencing, and possibly some of the other complaints you mentioned.
Thank you for your post Butterfly. As far as the menopause goes I am on estorgen to help keep me out of the sudden surgical onset..